Illinois Journal of Mathematics

Homogeneous paracontact metric three-manifolds

G. Calvaruso

Full-text: Open access

Abstract

The complete classification of three-dimensional homogeneous paracontact metric manifolds is obtained. In the symmetric case, such a manifold is either flat or of constant sectional curvature −1. In the non-symmetric case, it is a Lie group equipped with a left-invariant paracontact metric structure.

Article information

Source
Illinois J. Math., Volume 55, Number 2 (2011), 697-718.

Dates
First available in Project Euclid: 1 February 2013

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1359762409

Digital Object Identifier
doi:10.1215/ijm/1359762409

Mathematical Reviews number (MathSciNet)
MR3020703

Zentralblatt MATH identifier
1273.53020

Subjects
Primary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.) 53C50: Lorentz manifolds, manifolds with indefinite metrics 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20] 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)

Citation

Calvaruso, G. Homogeneous paracontact metric three-manifolds. Illinois J. Math. 55 (2011), no. 2, 697--718. doi:10.1215/ijm/1359762409. https://projecteuclid.org/euclid.ijm/1359762409


Export citation

References

  • D. E. Blair, Riemannian geometry of contact and symplectic manifolds, Progress in Math., Birkhäuser, Boston, 2002.
  • D. E. Blair and R. Sharma, Three-dimensional locally symmetric contact metric manifolds, Boll. U.M.I. (7) 4-A (1990), 385–390.
  • G. Calvaruso, Homogeneous structures on three-dimensional Lorentzian manifolds, J. Geom. Phys. 57 (2007), 1279–1291. MR 2287304; Addendum: J. Geom. Phys. 58 (2008), 291–292.
  • G. Calvaruso, Einstein-like metrics on three-dimensional homogeneous Lorentzian manifolds, Geom. Dedicata 127 (2007), 99–119.
  • G. Calvaruso and R. A. Marinosci, Homogeneous geodesics of three-dimensional unimodular Lorentzian Lie groups, Mediterr. J. Math. (3–4) 3 (2006), 467–481.
  • G. Calvaruso and R. A. Marinosci, Homogeneous geodesics of non-unimodular Lorentzian Lie groups and naturally reductive Lorentzian spaces in dimension three, Adv. Geom. 8 (2008), 473–489.
  • M. Chaichi, E. García-Río and M. E. Vázquez-Abal, Three-dimensional Lorentz manifolds admitting a parallel null vector field, J. Phys. A: Math. Gen. 38 (2005), 841–850.
  • L. A. Cordero and P. E. Parker, Left-invariant Lorentzian metrics on $3$-dimensional Lie groups, Rend. Mat., Serie VII 17 (1997), 129–155.
  • Z. Dušek and O. Kowalski, Light-like homogeneous geodesics and the geodesic lemma for any signature, Publ. Math. Debrecen (1–2) 71 (2007), 245–252.
  • S. Erdem, On almost (para)contact (hyperbolic) metric manifolds and harmonicity of $(\varphi,\varphi')$-holomorphic maps between them, Houston J. Mat. 28 (2002), 21–45.
  • S. Kaneyuki and M. Konzai, Paracomplex structures and affine symmetric spaces, Tokyo J. Math. 8 (1985), 301–318.
  • D. Perrone, Homogeneous contact Riemannian three-manifolds, Illinois J. Math. 42 (1998), 243–256.
  • S. Rahmani, Métriques de Lorentz sur les groupes de Lie unimodulaires de dimension trois, J. Geom. Phys. 9 (1992), 295–302.
  • S. Zamkovoy, Canonical connections on paracontact manifolds, Ann. Glob. Anal. Geom. 36 (2009), 37-60.